KING EDWARD MEMORIAL HOSPITAL

Seth Gordhandas Sunderdas Medical College

Acharya Donde Marg, Parel,
Mumbai 400 012. India.
Tel.: 91-22-2410 7000 Fax: 91-22-2414 3435

Adverse Drug Event

This section will periodically report an Adverse Drug events.


Vancomycin induced Red Man Syndrome

Clozapine induced seizure with tardive dyskinesia and tardive akathisia

D-Penicillamine induced Elastosis Perforans Serpiginosa (EPS) in a patient with Wilson disease: A case report

Probable chloroquine induced pruritus in a patient of P. vivax malaria
Possible Gynecomastia induced by Spironolactone and /or Digoxin
INH Induced Psychosis in a Child – A Case Report
Possible Phenobarbitone induced Megaloblastic Anemia
Probable Vancomycin induced Red Man Syndrome
Probable Sodium Valproate induced weight gain
Hypersensitivity reaction in a patient treated with liposomal Amphotericin B
Prescription of Lamivudine instead of Lamotrigine (History taking and Therapeutic Drug Monitoring identifying a medication error)
Probable valproic acid induced thrombocytopenia
Probable Diphtheria Pertussis Tetanus (DPT) vaccine induced encephalopathy and death
Levodopa induced peak dose dyskinesia
Phenytoin induced agitation
A patient with accidental methotrexate overdose – a case of medication error, a preventable adverse event..

Notices and News